# SDR CALA2017012100148

- Difficulty date: January 21, 2017
- Submitted: January 22, 2017
- Operation: Air carrier
- Aircraft: N57852
- Make and model: Boeing 757324
- Aircraft serial: 32811
- Aircraft time: 48,513 hours, 15,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ROW 37ABC INOP. RELAMPED EMERGENCY LIGHT. OPS CHECK GOOD.
